# SDR AALA971023

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 310 HAS CORROSION REMOVAL ON UPPER SURFACE.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REPAIR PER MRB 757-1178.  (M)
